MathSciNet Relay Station
MathSciNet bibliographic data
MR1060009 47A62 (47A63)
Anderson, W. N., Jr.; Morley, T. D.; Trapp, G. E. Positive solutions to $X=A-BX^{-1}B^*$. Linear Algebra Appl. 134 (1990), 53–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement